Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010 (2010), Article ID 415304, 16 pages
Research Article

On the Nonlinear Theory of Micromorphic Thermoelastic Solids

Faculty of Mathematics, University of Iaşi, 700506 Iaşi, Romania

Received 27 September 2010; Accepted 18 November 2010

Academic Editor: J. Rodellar

Copyright © 2010 C. Galeş. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. Galeş, “On the Nonlinear Theory of Micromorphic Thermoelastic Solids,” Mathematical Problems in Engineering, vol. 2010, Article ID 415304, 16 pages, 2010. doi:10.1155/2010/415304